Alert archive / Oregon / Gale Warnings in 2008

Gale Warning 28, NWS Medford, OR

August 19, 2008

NWS Medford, OR issued this gale warning at Aug 19, 2008, 2:29 PM PDT. It took effect at Aug 19, 2008, 8:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 19, 2008, 2:29 PM PDT (21:29 UTC)
In effect from
Aug 19, 2008, 8:00 PM PDT
Expired
Aug 20, 2008, 2:52 AM PDT
In force
7 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS76 KMFR 192129
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
229 PM PDT TUE AUG 19 2008

PZZ350-356-370-200530-
/O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T0300Z/
/O.EXT.KMFR.SW.Y.0067.000000T0000Z-080820T0300Z/
/O.NEW.KMFR.GL.W.0028.080820T0300Z-080820T1200Z/
/O.NEW.KMFR.SE.W.0030.080820T0300Z-080820T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
229 PM PDT TUE AUG 19 2008

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
8 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO
8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
PDT WEDNESDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE
WARNING IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT
WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 8 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

SOUTH WINDS OF 15 TO 25 KT WILL CONTINUE AHEAD OF A COLD FRONT...THEN
INCREASE TO 30 TO 35 KT TONIGHT FROM GOLD BEACH NORTHWARD WITH
GUSTS TO 40 KT. WINDS WILL DIMINISH WEDNESDAY AFTERNOON AFTER THE
COLD FRONT MOVES ONSHORE.

COMBINED SEAS OF 6 TO 9 FT WITH A PERIOD OF 8 SECONDS
WILL CONTINUE TO BUILD TO 8 TO 12 FT WITH A PERIOD OF 8 SECONDS BY
MID EVENING AND PERSIST OVERNIGHT TONIGHT.

NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE
WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR
CONDITIONS TO WEST FACING ENTRANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ376-200300-
/O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T0300Z/
/O.EXT.KMFR.SW.Y.0067.000000T0000Z-080820T0300Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
229 PM PDT TUE AUG 19 2008

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 PM PDT
THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
8 PM PDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 PM
PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

SOUTH WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON AHEAD
OF A COLD FRONT...THEN INCREASE TO 30 KT TONIGHT NORTH OF CAPE
BLANCO WITH GUSTS TO 40 KT. WINDS WILL DIMINISH WEDNESDAY
AFTERNOON AFTER THE COLD FRONT MOVES ONSHORE.

COMBINED SEAS WILL BUILD TO 6 TO 7 FT WITH A PERIOD OF 8 SECONDS
LATE THIS MORNING...THEN CONTINUE TO BUILD THROUGH THURSDAY...
WHEN IT WILL PEAK AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS.
SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET SATURDAY.

NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE
WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR
CONDITIONS TO WEST FACING ENTRANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SVEN
3 follow-up statements
000
WHUS76 KMFR 200112 AAA
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
612 PM PDT TUE AUG 19 2008

PZZ350-356-370-200915-
/O.CON.KMFR.SI.Y.0077.000000T0000Z-080820T0300Z/
/O.CON.KMFR.SW.Y.0067.000000T0000Z-080820T0300Z/
/O.CON.KMFR.GL.W.0028.080820T0300Z-080820T1200Z/
/O.CON.KMFR.SE.W.0030.080820T0300Z-080820T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
612 PM PDT TUE AUG 19 2008

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM PDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT
UNTIL 8 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

SOUTH WINDS OF 15 TO 25 KT WILL CONTINUE AHEAD OF A COLD FRONT...
THEN INCREASE TO 30 TO 35 KT TONIGHT FROM GOLD BEACH NORTHWARD
WITH GUSTS TO 40 KT. WINDS WILL DIMINISH WEDNESDAY AFTERNOON
AFTER THE COLD FRONT MOVES ONSHORE.

COMBINED SEAS OF 6 TO 9 FT WITH A PERIOD OF 8 SECONDS WILL
CONTINUE TO BUILD TO 8 TO 12 FT WITH A PERIOD OF 8 SECONDS BY MID
EVENING AND PERSIST OVERNIGHT TONIGHT.

NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE
WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR
CONDITIONS TO WEST FACING ENTRANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ376-200915-
/O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T1200Z/
/O.EXT.KMFR.SW.Y.0067.000000T0000Z-080823T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
612 PM PDT TUE AUG 19 2008

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 AM PDT SATURDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM
PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 5 AM PDT SATURDAY. 

SOUTH WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON AHEAD
OF A COLD FRONT...THEN INCREASE TO 30 KT TONIGHT NORTH OF CAPE
BLANCO WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL DIMINISH
WEDNESDAY MORNING AFTER THE COLD FRONT MOVES ONSHORE.

COMBINED SEAS WILL BUILD TO 6 TO 7 FT WITH A PERIOD OF 7 SECONDS
LATE THIS MORNING...THEN CONTINUE TO BUILD THROUGH THURSDAY...
WHEN IT WILL PEAK AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS.
SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$
SVEN
000
WHUS76 KMFR 200346
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
846 PM PDT TUE AUG 19 2008

PZZ350-356-370-201200-
/O.CON.KMFR.GL.W.0028.000000T0000Z-080820T1200Z/
/O.CON.KMFR.SE.W.0030.000000T0000Z-080820T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
846 PM PDT TUE AUG 19 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT
WEDNESDAY. 

SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL CONTINUE AHEAD
OF A COLD FRONT. THE GALE WINDS WILL BE MAINLY FROM GOLD BEACH
WINDS WILL DIMINISH WEDNESDAY AFTERNOON AFTER THE COLD FRONT
MOVES ONSHORE.

COMBINED SEAS OF 6 TO 9 FT WITH A PERIOD OF 8 SECONDS WILL
CONTINUE TO BUILD TO 8 TO 12 FT WITH A PERIOD OF 8 SECONDS BY MID
EVENING AND PERSIST OVERNIGHT TONIGHT.

NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE
WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR
CONDITIONS TO WEST FACING ENTRANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO
COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT.

&&

$$

PZZ376-201200-
/O.CON.KMFR.SI.Y.0077.000000T0000Z-080820T1200Z/
/O.CON.KMFR.SW.Y.0067.000000T0000Z-080823T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
846 PM PDT TUE AUG 19 2008

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM
PDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 AM PDT SATURDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT
WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 AM PDT SATURDAY. 

SOUTH WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON AHEAD
OF A COLD FRONT...THEN INCREASE TO 30 KT TONIGHT NORTH OF CAPE
BLANCO WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL DIMINISH
WEDNESDAY MORNING AFTER THE COLD FRONT MOVES ONSHORE.

COMBINED SEAS WILL BUILD TO 6 TO 7 FT WITH A PERIOD OF 7 SECONDS
LATE THIS MORNING...THEN CONTINUE TO BUILD THROUGH THURSDAY...
WHEN IT WILL PEAK AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS.
SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET
SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

MTS
000
WHUS76 KMFR 200952
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
252 AM PDT WED AUG 20 2008

PZZ350-356-370-201800-
/O.CAN.KMFR.GL.W.0028.000000T0000Z-080820T1200Z/
/O.EXB.KMFR.SI.Y.0077.000000T0000Z-080821T0000Z/
/O.CON.KMFR.SE.W.0030.000000T0000Z-080820T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
252 AM PDT WED AUG 20 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

SOUTH WINDS WILL CONTINUE TO DIMINISH BEHIND A COLD FRONT...BUT
WINDS WILL STILL BE GUSTY INTO THE AFTERNOON. COMBINED SEAS WILL
BUILD TO 8 TO 10 FT BY LATE AFTERNOON AS BIGGER SWELL FROM THE
STORM SYSTEM REACHES THE COASTAL WATERS. THE SWELL WILL PEAK ON
THURSDAY AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL
THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET BY FRIDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

&&

$$

PZZ376-201800-
/O.CAN.KMFR.SW.Y.0067.000000T0000Z-080823T1200Z/
/O.EXA.KMFR.SE.W.0030.000000T0000Z-080820T1500Z/
/O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T2100Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
252 AM PDT WED AUG 20 2008

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PDT
THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING.
THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED.
THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 PM
PDT THIS AFTERNOON. 

SOUTH WINDS WILL CONTINUE TO DIMINISH BEHIND A COLD FRONT...BUT
WINDS WILL STILL BE GUSTY THROUGH MIDDAY. COMBINED SEAS WILL
BUILD TO 8 TO 10 FT BY LATE AFTERNOON AS BIGGER SWELL FROM THE
STORM SYSTEM REACHES THE COASTAL WATERS. THE SWELL WILL PEAK ON
THURSDAY AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL
THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET BY FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS
ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL
BE VERY DANGEROUS.

SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS
FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS.

&&

$$
SANDLER

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Aug 19, 2:00 PM PDT, 29 minutes earlier.

Area forecast discussion, Aug 19, 2:00 PM PDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT TUE AUG 19 2008

.SHORT TERM...AN UNSEASONABLY STRONG CLOSED 500MB LOW NEAR 50/140W
WILL MOVE EAST THROUGH WEDNESDAY THEN INLAND ALONG THE U.S. CANADIAN
BORDER THURSDAY. A STRONG WESTERLY JET WITH ABOUT A 140KT CORE WILL
APPROACH THE NORTH OREGON COAST TONIGHT THEN SPREAD INLAND
WEDNESDAY. BY FRIDAY THE UPPER TROUGH WILL BE MOVING ACROSS THE
NORTHERN ROCKIES WHILE 500MB HEIGHTS BEGIN RISING OVER THE REGION.

A FRONT IS APPROACHING 130W THIS AFTERNOON. THE FRONT WILL MOVE TO
THE NORTH OREGON COAST TONIGHT THEN TRAIL SOUTHWEST OFF THE COAST
OVERNIGHT AND WEDNESDAY. THE MODELS SHOW THE SURFACE FRONT MOVING
INLAND BY WEDNESDAY EVENING. SOME SHOWERS WILL FOLLOW THE FRONT
WEDNESDAY NIGHT AND THURSDAY MORNING. ACCUMULATED PRECIP AMOUNTS
WILL BE QUITE CHALLENGING WITH THIS SYSTEM. THE GFS IS WETTER WHILE
THE 12Z NAM IS A FAIR AMOUNT DRIER OVERALL. AFTER LOOKING AT THE 18Z
SATELLITE RAINFALL ESTIMATES OFFSHORE...HAVE TRENDED MORE TOWARDS
THE 12Z NAM AMOUNTS. EITHER WAY...EXPECT STORM TOTALS TO BE HIGHEST
ALONG PORTIONS OF THE COAST...COAST RANGE AND THE CASCADES NEAR
CRATER LAKE.

.LONG TERM...A LOW WILL BE OVER THE GULF OF ALASKA SATURDAY AND
SUNDAY WHILE HIGH PRESSURE REMAINS OVER THE WESTERN U.S. HIGH
PRESSURE WILL WEAKEN SOMEWHAT LATER MONDAY AND TUESDAY AS A WEAK
SYSTEM MOVES INLAND TO THE NORTH.

&&

.AVIATION...MVFR CEILINGS WILL DEVELOP ALONG THE COAST TONIGHT AS
FRONT APPROACHES. VFR CONDITIONS WILL PREVAIL INLAND OVERNIGHT.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM
     PDT THIS EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING FROM 8 PM THIS EVENING TO 8 AM PDT
     WEDNESDAY FOR PZZ350-PZZ356-PZZ370.
     GALE WARNING FROM 8 PM THIS EVENING TO 5 AM PDT WEDNESDAY FOR
     PZZ350-PZZ356-PZZ370.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
     EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.

RH/MP/SN
Hazardous weather outlook, Aug 18, 9:53 PM PDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
953 PM PDT MON AUG 18 2008

ORZ025>030-191000-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
953 PM PDT MON AUG 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON AND SOUTHWEST OREGON.

.DAY ONE...TONIGHT

A RED FLAG WARNING FOR ABUNDANT LIGHTNING AND DRY FUELS IS IN
EFFECT THROUGH 3 AM. SEE RED FLAG WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ031-191000-
CENTRAL AND EASTERN LAKE COUNTY-
953 PM PDT MON AUG 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTS

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 2:48 AM PDTSmall Craft Advisory for WindsMFR38 hr
Aug 19, 2:48 AM PDTSmall Craft Advisory for Hazardous SeasMFR24 hr
Aug 19, 2:29 PM PDTHazardous Seas WarningMFR18 hr

Nearby

Gale Warnings in Oregon, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.